# SDR DALA2018022601131

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Splice
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING CRACK ON AFT LOWER INTERNAL SPLICE AT LT MLG DOOR. (CRACK LENGTH=4") AFT LOWER INTERNAL SPLICE AT LT MLG DOOR WAS REPAIRED PER CMM 32-17-05 REPAIR 2.
